# SDR ASOA201705101574

- Difficulty date: May 10, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 31,196 hours, 22,519 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE WALL SEAT RAIL BETWEEN FS 785.15 + 863.00 HAS CORROSION DAMAGE. REMOVED, FABBED NEW SECTION, INSTALLED PER EC/TC REO 670-53-00-343.
